# SDR UPS02439727

- Difficulty date: September 17, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 63,455 hours, 32,969 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: M/D Bs 380 S24ar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 380 S24AR FRAME CRACKED.     RH FRAME AT BS 380 S24AR REPAIRED AS PER HX RS R53-12-34913 & UPS EO B747-5310-17674-A. TO BE CONTINEOUS TO INSPECT THE REPAIR AREA UNTIL SB 747-53-2272 MOD IS COMPLETED.
